检索规则说明:AND代表“并且”;OR代表“或者”;NOT代表“不包含”;(注意必须大写,运算符两边需空一格)
检 索 范 例 :范例一: (K=图书馆学 OR K=情报学) AND A=范并思 范例二:J=计算机应用与软件 AND (U=C++ OR U=Basic) NOT M=Visual
出 处:《安徽大学学报(自然科学版)》2011年第6期1-8,共8页Journal of Anhui University(Natural Science Edition)
基 金:Supported by the Natural Sciences Research Program of the Education Department of Henan Province(2008B110021)
摘 要:应用Leggett-Williams不动点定理及其推论研究二阶微分方程周边值问题,并在较有关文献更弱的条件下分别证明了其至少有三个或至少有两个正解的存在性结果.使用相同的理论方法讨论了一类2n阶微分方程周期边值问题,同样获得了其至少有三个或至少有两个正解的存在性定理.论文所得结论在一定程度上推广和改进了所引用相关文献中的一些结果.In the first place,we investigate in this article the periodic boundary value problems for second-order differential equations by an application of Leggett-Williams' Fixed Point Theorem and its corollary,and prove under much weaker conditions than those used in the cited literature the existence results of at least three or at least two positive solutions to the problems studied,respectively.Secondly,we utilize the same theoretical approaches to discuss a family of periodic boundary value problems for 2nth-order differential equations and obtain the similar existence theorems on their possessing at least three or at least two positive solutions.At last,we should point out that all the results gained here generalize and develop to some extent those ones in the relevant literature cited herein.
正在载入数据...
正在载入数据...
正在载入数据...
正在载入数据...
正在载入数据...
正在载入数据...
正在载入数据...
正在链接到云南高校图书馆文献保障联盟下载...
云南高校图书馆联盟文献共享服务平台 版权所有©
您的IP:216.73.216.117